Alert archive / Missouri / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 225, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Sep 8, 2019, 6:46 AM CDT for 4 counties in Missouri. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 8, 2019, 6:46 AM CDT (11:46 UTC)
- Expired
- Sep 8, 2019, 7:30 AM CDT
- In force
- 44 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, MO, Montgomery County, MO, Saint Charles County, MO, Warren County, MO
The radar
The St Louis radar (KLSX), 36 km from the middle of the area, began a volume at 11:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 11.8 hours before the alert went out and 267 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1509 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
471
WUUS53 KLSX 081146
SVRLSX
MOC113-139-183-219-081230-
/O.NEW.KLSX.SV.W.0225.190908T1146Z-190908T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service St Louis MO
646 AM CDT Sun Sep 8 2019
The National Weather Service in St Louis has issued a
* Severe Thunderstorm Warning for...
St. Charles County in east central Missouri...
Southern Lincoln County in east central Missouri...
Eastern Montgomery County in east central Missouri...
Warren County in east central Missouri...
* Until 730 AM CDT.
* At 646 AM CDT, severe thunderstorms were located along a line
extending from Bellflower to Jonesburg to near Hermann, moving east
at 40 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
O'Fallon, St. Peters, Chesterfield, Wentzville, Lake St. Louis,
Dardenne Prairie, Troy, Warrenton, Weldon Spring, Wright City,
Cottleville, New Haven, St. Paul, Moscow Mills, Winfield,
Marthasville, Jonesburg, Truesdale, Hawk Point and Innsbrook.
This includes Interstate 70 in Missouri between exits 179 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3887 9140 3905 9142 3903 9070 3876 9062
3869 9065 3864 9074 3859 9078 3853 9093
3857 9102 3861 9105 3860 9113 3862 9123
3865 9123 3871 9131 3870 9136 3871 9140
3871 9145
TIME...MOT...LOC 1146Z 279DEG 34KT 3899 9132 3886 9133 3872 9140
HAIL...1.00IN
WIND...60MPH
$$
Gosselin3 follow-up statements
693
WWUS53 KLSX 081208
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
708 AM CDT Sun Sep 8 2019
MOC139-081218-
/O.CAN.KLSX.SV.W.0225.000000T0000Z-190908T1230Z/
Montgomery MO-
708 AM CDT Sun Sep 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN MONTGOMERY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 3897 9126 3903 9070 3876 9062 3869 9065
3864 9074 3859 9078 3858 9082 3853 9092
3857 9102 3861 9105 3860 9113 3862 9123
3864 9123 3871 9126 3880 9127
TIME...MOT...LOC 1208Z 271DEG 36KT 3895 9111 3879 9107 3866 9116
$$
MOC113-183-219-081230-
/O.CON.KLSX.SV.W.0225.000000T0000Z-190908T1230Z/
St. Charles MO-Lincoln MO-Warren MO-
708 AM CDT Sun Sep 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR ST. CHARLES...SOUTHERN LINCOLN AND WARREN COUNTIES...
At 708 AM CDT, severe thunderstorms were located along a line
extending from near Hawk Point to near Innsbrook to Treloar, moving
east at 40 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Peters, Chesterfield, Wentzville, Lake St. Louis,
Dardenne Prairie, Troy, Warrenton, Weldon Spring, Wright City,
Cottleville, New Haven, St. Paul, Moscow Mills, Winfield,
Marthasville, Truesdale, Hawk Point, Innsbrook and New Melle.
This includes Interstate 70 in Missouri between exits 188 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3897 9126 3903 9070 3876 9062 3869 9065
3864 9074 3859 9078 3858 9082 3853 9092
3857 9102 3861 9105 3860 9113 3862 9123
3864 9123 3871 9126 3880 9127
TIME...MOT...LOC 1208Z 271DEG 36KT 3895 9111 3879 9107 3866 9116
HAIL...0.88IN
WIND...60MPH
$$
Gosselin437
WWUS53 KLSX 081220
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
720 AM CDT Sun Sep 8 2019
MOC113-183-219-081230-
/O.CON.KLSX.SV.W.0225.000000T0000Z-190908T1230Z/
St. Charles MO-Lincoln MO-Warren MO-
720 AM CDT Sun Sep 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR ST. CHARLES...SOUTHERN LINCOLN AND EASTERN WARREN COUNTIES...
At 720 AM CDT, severe thunderstorms were located along a line
extending from near Moscow Mills to Wentzville to near Marthasville,
moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
O'Fallon, St. Peters, Chesterfield, Wentzville, Lake St. Louis,
Dardenne Prairie, Troy, Warrenton, Weldon Spring, Wright City,
Cottleville, St. Paul, Moscow Mills, Winfield, Marthasville,
Truesdale, Hawk Point, Innsbrook, New Melle and Josephville.
This includes Interstate 70 in Missouri between exits 199 and 220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
St Louis.
&&
LAT...LON 3897 9113 3903 9070 3876 9062 3869 9065
3864 9074 3859 9078 3858 9082 3853 9092
3857 9102 3861 9105 3860 9113 3862 9121
3872 9117 3882 9112
TIME...MOT...LOC 1220Z 266DEG 46KT 3894 9097 3881 9089 3865 9102
HAIL...<.75IN
WIND...60MPH
$$
Gosselin672
WWUS53 KLSX 081229
SVSLSX
Severe Weather Statement
National Weather Service St Louis MO
729 AM CDT Sun Sep 8 2019
MOC113-183-219-081239-
/O.EXP.KLSX.SV.W.0225.000000T0000Z-190908T1230Z/
St. Charles MO-Lincoln MO-Warren MO-
729 AM CDT Sun Sep 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR ST. CHARLES...SOUTHERN LINCOLN
AND EASTERN WARREN COUNTIES WILL EXPIRE AT 730 AM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
LAT...LON 3897 9113 3903 9070 3876 9062 3869 9065
3864 9074 3859 9078 3858 9082 3853 9092
3857 9102 3861 9105 3860 9113 3862 9121
3872 9117 3882 9112
TIME...MOT...LOC 1229Z 279DEG 34KT 3893 9087 3880 9079 3864 9092
$$
GosselinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 8, 6:41 AM CDT, 5 minutes earlier.
Area forecast discussion, Sep 8, 6:41 AM CDT, 5 minutes before
Area Forecast Discussion...Updated Aviation National Weather Service Saint Louis MO 641 AM CDT Sun Sep 8 2019 .SHORT TERM... (Through Late Monday Afternoon) Issued at 328 AM CDT Sun Sep 8 2019 The MCS currently centered in northeast MO is occurring in response to weak large scale forcing associated with a progressive low amplitude disturbance currently in NW MO and stronger forcing associated with a southwesterly LLJ. The overall organization on the northern end has diminished slightly within the last few hours as that portion moves eastward into diminishing elevated CAPE, however the line segment trailing southwest into central MO remains a bit more robust where MUCAPE is significantly greater. The expectation is the MCS will continue to track eastward this morning in association with the migratory short wave and veering LLJ, and should have exited to the east of the CWA by 18z. I think the trailing southwest portion of the MCS that will impact central MO and eventually east central MO will remain the most active with regenerative convection persisting back into west central MO as a result of continued low level forcing with the veering LLJ and the feed of the more unstable air along the southern flank. Gusty winds to 40 mph and some locally heavy rain appear to be the predominant impacts this morning, and they should diminish during the later part of the morning as the system weakens while moving east into southwest IL. The MCS has generated a convective outflow boundary. I am not sure where this boundary will reside this afternoon but given its presence and the eventual warm front lifting into central MO, there will continue to be potential for the redevelopment of isolated to scattered storms. High temperatures will vary considerable across the CWA with parts of NE MO and west central IL only in the lower 70s while southeast and south central MO reach the lower to mid 80s. The warm front is not expected to make much northward progress tonight and thus remain quasi-stationary across the CWA. Broad west- southwesterly low level flow atop the cooler boundary layer air will result in weak ascent/WAA, and support a chance of showers and storms centered primarily along/north of Columbia MO to Sparta IL line with the main focus further into the cooler air across northeast MO into central IL. It still appears that on Monday the warm front will finally retreat northward through most of the CWA, although a trailing ill-defined portion may extend south across southwest IL in the afternoon. Rising heights aloft associated a building upper high/ridge centered in the southeast U.S. and warming aloft is expected to result in enough cap to suppress any convection given little to no apparent forcing. Temperatures on Monday will warm significantly over those today and will begin to take on a summer feel over central and eastern MO. Glass .LONG TERM... (Monday Night through Saturday) Issued at 328 AM CDT Sun Sep 8 2019 The models agree the large scale pattern will continue to amplify into midweek with the strengthening and northwest expansion of the southeastern U.S. upper high/ridge, and deepening of the long wave trof in the western U.S.. This pattern will keep us in the warm sector with the baroclinic zone well north, and result in heat and humidity more typical of summer until we see a cold fropa later in the week. There is some question as to convective chances Tuesday and Wednesday. The GFS with its wet bias develops precipitation everyday while the ECMWF is relatively dry. The exception is Tuesday afternoon when there seems to be potential for diurnally driven storms across parts of east central and southeast MO and southwest IL. The lack of forcing would suggest these should be isolated in coverage. Finally, the progression of the western upper trof into the central U.S. should send a cold front through the CWA Thursday night into Friday morning accompanied by a threat of showers and thunderstorms. Glass && .AVIATION... (For the 12z TAFs through 12z Monday Morning) Issued at 616 AM CDT Sun Sep 8 2019 SPECIFICS FOR KUIN: KUIN was located on the northern edge of a thunderstorm cluster at TAF issuance. Recent observations show some lightning strikes in the stratiform rain region south of the terminal. It may take a few hours for this region to fully push past KUIN. Upstream observations and model guidance both suggest that MVFR ceilings should persist for most of the valid TAF period. Some guidance even suggests that ceilings may fall to IFR after 09/00z, but there was not enough certainty to take ceilings that low for the 12z TAF. SPECIFICS FOR KCOU: A thunderstorm complex was moving through KCOU at TAF issuance. The heaviest rain will likely end before the 12z TAFs become valid, but SHRA will linger for another hour or two. Radar imagery also shows a third line segment developing farther west of KCOU, but it is unclear at this time whether it will reach the terminal. Once these areas of SHRA/TSRA have moved eastward, there will be a chance of SHRA/TSRA development through 09/00z due to lingering outflow boundaries from earlier convection. However, the expected sparse coverage precludes a mention in the TAFs at this time. SPECIFICS FOR KSTL, KSUS, KCPS: Lingering SHRA/TSRA will move east of the St. Louis metropolitan area terminals during the first hour of the valid TAF period. However, another thunderstorm complex had already developed in central MO and was moving eastward at TAF issuance. This area of thunderstorms is expected to reach KSTL/KSUS/KCPS between 13-15z. Once this second round of thunderstorms moves through the terminals, there will be a lingering chance of thunderstorms through 09/00z, but the anticipated sparse coverage precludes a mention in the 12z TAFs. Kanofsky && .LSX WATCHES/WARNINGS/ADVISORIES... MO...None. IL...None. && WFO LSX
Hazardous weather outlook, Sep 8, 4:01 AM CDT, 2 hours 45 minutes before
Hazardous Weather Outlook National Weather Service Saint Louis MO 401 AM CDT Sun Sep 8 2019 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-090915- Adams IL-Audrain MO-Bond IL-Boone MO-Brown IL-Calhoun IL-Callaway MO- Clinton IL-Cole MO-Crawford MO-Fayette IL-Franklin MO-Gasconade MO- Greene IL-Iron MO-Jefferson MO-Jersey IL-Knox MO-Lewis MO-Lincoln MO- Macoupin IL-Madison IL-Madison MO-Marion IL-Marion MO-Moniteau MO- Monroe IL-Monroe MO-Montgomery IL-Montgomery MO-Osage MO-Pike IL- Pike MO-Ralls MO-Randolph IL-Reynolds MO-Saint Charles MO- Saint Clair IL-Saint Francois MO-Saint Louis City MO-Saint Louis MO- Sainte Genevieve MO-Shelby MO-Warren MO-Washington IL-Washington MO- 401 AM CDT Sun Sep 8 2019 This Hazardous Weather Outlook is for portions of eastern and central Missouri as well as west central and southwest Illinois. .DAY ONE...Today and tonight. Thunderstorms will impact much of northeast, central and east central Missouri and west central and southwest Illinois this morning. The strongest storms will be capable of wind gusts around 40 mph and locally heavy rain. The chance of thunderstorms continues across much of the area this afternoon and tonight. .DAYS TWO THROUGH SEVEN...Monday through Saturday. There is another chance of thunderstorms across parts of the area Tuesday afternoon, and again Thursday afternoon into Saturday morning. .SPOTTER INFORMATION STATEMENT... Spotters are asked to relay any observed rainfall amounts greater than 2 inches. Glass
In the hours before
Special weather statement, Sep 8, 2:52 AM CDT, 3 hours 54 minutes before
Special Weather Statement
National Weather Service St Louis MO
252 AM CDT Sun Sep 8 2019
ILZ095-097-MOZ018-019-026-027-034-035-041-042-050-080845-
Adams IL-Pike IL-Marion MO-Audrain MO-Monroe MO-Ralls MO-Knox MO-
Boone MO-Callaway MO-Lewis MO-Shelby MO-
252 AM CDT Sun Sep 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIKE AND SOUTHERN
ADAMS COUNTIES IN WEST CENTRAL ILLINOIS...SOUTHEASTERN KNOX AND RALLS
COUNTIES IN NORTHEASTERN MISSOURI...BOONE AND AUDRAIN COUNTIES IN
CENTRAL MISSOURI...MARION AND SHELBY COUNTIES IN NORTHEASTERN
MISSOURI...NORTHWESTERN CALLAWAY COUNTY IN CENTRAL MISSOURI...
SOUTHERN LEWIS AND MONROE COUNTIES IN NORTHEASTERN MISSOURI UNTIL 345
AM CDT...
At 251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Plevna to Cairo to near Glasgow. Movement
was east at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Columbia, Quincy, Hannibal, Mexico, Centralia, Palmyra, Monroe City,
Shelbina, Paris, Santa Fe, Warren, Hallsville, Payson, New London,
Sturgeon, Clarence, Perry, La Belle, Madison and Shelbyville.
This includes the following highways...
Interstate 172 between exits 2 and 15.
Interstate 72 between exits 4 and 10.
Interstate 70 in Missouri between exits 115 and 137.
This also includes Rock Bridge State Park, Finger Lakes State Park,
Union Covered Bridge Historic Site, Jewell Cemetery Historic Site,
and Mark Twain Lake Recreational Area.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3988 9104 3950 9136 3945 9146 3940 9145
3928 9155 3881 9230 3888 9248 3891 9248
3898 9257 3924 9243 3925 9231 3983 9229
4014 9203
TIME...MOT...LOC 0751Z 288DEG 36KT 3994 9210 3953 9247 3930 9289
KanofskySpecial weather statement, Sep 8, 4:10 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service St Louis MO
410 AM CDT Sun Sep 8 2019
ILZ058-095>098-MOZ036-081015-
Brown IL-Calhoun IL-Adams IL-Greene IL-Pike IL-Pike MO-
410 AM CDT Sun Sep 8 2019
...SPECIAL WEATHER STATEMENT...
At 410 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 7 miles south of Rushville to Beverly to near
Frankford. Movement was east at 40 mph.
Winds in excess of 30 mph will be possible with these storms.
Locations impacted include...
Bowling Green, Pittsfield, Louisiana, White Hall, Carrollton,
Roodhouse, Barry, Griggsville, Hardin, Pleasant Hill, Atlas,
Clarksville, Beverly, Frankford, Pike, Spencerburg, Tarrants,
Belleview, La Grange and Kingston.
This includes Interstate 72 between exits 20 and 35.
LAT...LON 3998 9060 3997 9051 3988 9058 3971 9065
3952 9058 3952 9020 3916 9050 3919 9055
3915 9059 3919 9072 3922 9072 3922 9082
3940 9142 3955 9129 3960 9118 3962 9123
3980 9107 4003 9064 4003 9061
TIME...MOT...LOC 0910Z 287DEG 36KT 4002 9059 3979 9102 3945 9132
KanofskySpecial weather statement, Sep 8, 4:55 AM CDT, 1 hour 51 minutes before
Special Weather Statement
National Weather Service St Louis MO
455 AM CDT Sun Sep 8 2019
ILZ058-059-099-081045-
Macoupin IL-Greene IL-Jersey IL-
455 AM CDT Sun Sep 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GREENE...MACOUPIN AND
NORTHEASTERN JERSEY COUNTIES UNTIL 545 AM CDT...
At 455 AM CDT, Doppler radar was tracking a strong thunderstorm near
White Hall, moving east at 45 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Carlinville, Virden, Carrollton, Girard, Greenfield, Palmyra,
Athensville, Old Kane, Kemper, Kane, Medora, Wrights, Nilwood,
Modesto, Chesterfield, Hettick, Rockbridge, Standard City, Scottville
and Hornsby.
This also includes Beaver Dam State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3914 8970 3917 9021 3917 9049 3952 9022
3952 8970
TIME...MOT...LOC 0955Z 281DEG 41KT 3938 9040
GlassSpecial weather statement, Sep 8, 6:36 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service St Louis MO
636 AM CDT Sun Sep 8 2019
MOZ051-052-060-061-081215-
Montgomery MO-St. Charles MO-Lincoln MO-Warren MO-
636 AM CDT Sun Sep 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CHARLES...SOUTHERN
LINCOLN...CENTRAL MONTGOMERY AND WARREN COUNTIES UNTIL 715 AM CDT...
At 636 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Buell to near New Florence to near Big Spring.
Movement was east at 40 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
O'Fallon, Wentzville, Lake St. Louis, Dardenne Prairie, Troy,
Warrenton, Wright City, Montgomery City, Hermann, St. Paul, Moscow
Mills, Winfield, Marthasville, New Florence, Jonesburg, Truesdale,
Hawk Point, Innsbrook, New Melle and Bellflower.
This includes Interstate 70 in Missouri between exits 175 and 217.
This also includes Cuivre River State Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3888 9153 3907 9151 3904 9071 3901 9069
3874 9070 3859 9078 3859 9081 3867 9126
3871 9131 3870 9136 3873 9161
TIME...MOT...LOC 1136Z 280DEG 37KT 3904 9145 3888 9145 3875 9157
GosselinThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 8, 2:52 AM CDT | Special Weather Statement | LSX | Audrain, Boone, Marion, Monroe, Ralls, Shelby | 53 min |
| Sep 8, 4:10 AM CDT | Special Weather Statement | LSX | Pike | 65 min |
| Sep 8, 6:36 AM CDT | Special Weather Statement | LSX | Montgomery, Warren | 39 min |
| Sep 8, 7:28 AM CDT | Special Weather Statement | LSX | Saint Charles | 47 min |
| Sep 8, 7:36 AM CDT | Areal Flood Advisory | LSX | Boone, Callaway, Cole, Moniteau, Osage | 3 hr |
| Sep 8, 8:09 AM CDT | Special Weather Statement | LSX | Jefferson, City of Saint Louis | 66 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.